# SDR DL76L020635

- Difficulty date: June 7, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 34,326 hours, 5,349 cycles
- Engine: Pwa PW4060
- Engine time: 23,193 hours, 3,682 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 727679
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 23,193 hours, 3,682 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE SURGE DET MSG ENG PARAMETERS NOTED ON PERF PG AUTO EVENT.  BORESCOPE PER FIM 71-05-00.  NO ABNORMAL COND NOTED.  PERFORMED ACCEL/DECEL SNAP TEST PER FIM.  TEST OK.  PERFORMED PFHB TEST 4.  TEST OKAY.  ALL PARAMETERS NORMAL.
